MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2009

Perioral abscess associated with isotretinoin.

Beer Kenneth, Oakley Hillary, Waibel Jill

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Severe scarring acne is frequently treated with isotretinoin. Patients treated with this drug may expect some of the more common complications including mucositis. Less common complications may also occur in a small number of patients. While undergoing treatment, patients may become colonized with Staphylococcus bacteria. However, the incidence of perioral abscess formation in patients taking isotretinoin is not commonly reported and the onset of this adverse event may masquerade as angioedema or severe mucositis.This article presents a case of a significant perioral abscess and discuss the need for prompt recognition as well as treatment of the infection.The case reported is unique due to the extent and severity of the abscess.

Для цитирования: Beer Kenneth, Oakley Hillary, Waibel Jill. Perioral abscess associated with isotretinoin.. Journal of drugs in dermatology : JDD. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.